# SDR UPS02437806

- Difficulty date: February 25, 2002
- Submitted: March 20, 2002
- Operation: Air carrier
- Aircraft: N675UP
- Make and model: Boeing 747123
- Aircraft serial: 20390
- Aircraft time: 68,113 hours, 20,004 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 65B091912
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C FWD CARGO COMPT - BS 960 RBL 25 LOCK END FITTING CORROSION DAMAGE AT LOW FACE I/B.  LOCK END FITTING REPLACED AS PER SRM 51-10-01 PG 8.
